Anyone post TT have Hashi's any issues on NDT?

Hello again friends...

So since my last post a few weeks back I've found some info; I do have Hashimoto's and nobody has even offered to check, heck, not even the hospital that did the damn pathology on my thyroid!

My auto-bodies were at 44 (0-33 range) so I know that they are not insane, but I'm wondering if being on Natur-throid is what is actually causing some issues.

I was taking a low dose of Levoxyl (25mcg) but started having peculiar symptoms as noted; stuffy sinues, horrible muscles aches, feeling nauseous and a whole new level of fatigue.... however, my doc wants to keep me on NT for another few weeks to see how I do as we've raised it but I feel that maybe it's provoking some issues. I've had labs done 2x in the past 3 weeks and it's the same; ultra low TSH, low FT4, middle range FT3, and then the most recent was a higher FT3.

On that note, if someone with a normal functioning thyroid were to get labs, what would their FT3 look like? Because I'm wondering if this ultra high FT3 is hear-say or maybe prior to NDT i really couldn't convert...

But I feel more lethargic lately. I feel hypo physically in that I have no desire to do anything. I'm tired. I don't feel as weepy as when I was on levo before (again, i feel it was to high a dose), but I have zero appetite and my hair is still, STILL falling out. I don't sleep well and when my body goes to its dream state, I am jolted awake... at best I have nightmares, so I'm thinking this is a high FT3/extremely low TSH issue.

and today i've been so exhausted, fatigued, my muscles in my back and buttocks ache... sorry for rambling, just want to know if anyone has any clues on this or what would be a good ratio... or if the NDT slowly made them miserable... I wonder if I had stayed on my T4 alone after my RAI if I would be ok by now... I just feel like I'm in this miserable state of hell and I'll never shake it and I can't explain how depressing and how tragic I feel.

Thank you all again.

5 Replies

oldestnewest
  • Hi misscliocat, not sure I've understood all that, but I'm so sorry you're feeling bad.

    Firstly, just forget the TSH, OK? That doesn't even come into the equation.

    Secondly, Hashi's shouldn't still be bothering you if you've had a TT - unless, of course, it is reacting to the NDT as some claim it does. Not sure about that, but the only way to know would be to test your antibodies a few times. But 'they' Don't like doing that, do 'they', because 'they' Don't understand antibodies!

    It most certainly could be the NDT making you feel bad. It could be that, not only can you not convert T4 to T3, you cannot tolerate T4 either. I was like that. I wasted several years trying to feel well on NDT, and thinking my life was over, only to bounce back once I got onto T3 only.

    Thing is, we're all different, and doctors Don't understand that. We have to be allowed to experiment to find what suits us, and stop messing about with what doctors think ought to suit us. They are not Inside our bodies. So, if you really Don't think you are going to be well on NTD, then ask to try T4 + T3, first - doesn't sound like you did well on T4 only. If that doesn't suit, then try T3 only. A lot of people do very well on T3 only. So might you. :)

  • For my husband post TT from Graves who also has Hashimotos

    our daughter and 3 grandaughters all of whom have Hashimotos NDT is the only med that keeps them healthy and free of symptoms and pain

    Levo and t3 simply caused intense joint pains and far more symptoms than it cured

  • As you are taking Nature-Throid which contains all of the hormones a health thyroid gland would produce the blood tests don't really correlate.

    The blood tests were introduced along with levothyroxine alone which is T4 only. As Nature-throid contains T3 plus the other hormones - we will have a lower T4 and higher T3. It is how the patient feels that is the best way to judge whether your hormone replacements are at optimum level

    I hope you feel better soon. Sometimes it takes a while to reach a level of hormones which makes us feel better but it has to be a gradual increase over several months usually.

  • yes, been on the Ntaure throid for four months but the longer I'm on it, the more sluggish I am starting to feel even with raising it...

    I had initially started on 150 levo and then they added in T3 and both were just too high and too much for me.... I feel like I do need more T4 but adding it in caused issues...

    Kinda at the point that I just want to tie myself to a boulder and jump into a lake, really.

  • It could be that you have nutritional deficiencies. Have you had your vit D, vit B12, folate, iron and ferritin tested?

    If you posted some test results, we might be better able to help you. :)

You may also like...